| Model Number |
840 |
| Medical Device Problem Code |
Erratic or Intermittent Display (1182)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/18/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that an 840 ventilator had a faulty display.There was no patient involvement at the time of the event.The service engineer inspected the device and replaced the graphical user interface (gui) printed circuit board (pcb), upgraded the backlight inverter pcbs and downloaded the recent version of the software.The ventilator passed all testing and operated within the manufacturer's specifications.
Additional Manufacturer Narrative
Backlight inverters printed circuit board (pcb) and a graphic user interface (gui) pcb were returned to covidien/medtronic¿s product analysis.A visual inspection found no notable conditions.No errors were recorded in the diagnostic logs.An investigation was performed and the product analysis technician reported that the reported condition for the backlight inverters pcb could not be duplicated.The identified root cause of the gui pcb issue was isolated to a component (video graphics array controller u34) on the xena i pcb.If information is provided in the future, a supplemental report will be issued.